Browse by Authors and Editors

Up a level
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 5.


Aldwaik, Suzana and Edjvet, Martin and Juhasz, Arye (2018) Asphericity of positive free product length 4 relative group presentations. Forum Mathematicum . ISSN 0933-7741 (In Press)

Edjvet, Martin and Juhasz, Arye (2017) The infinite Fibonacci groups and relative asphericity. Transactions of the London Mathematical Society, 4 (1). pp. 148-218. ISSN 2052-4986

Bibi, Mairaj and Edjvet, Martin (2017) Solving equations of length seven over torsion-free groups. Journal of Group Theory, 21 (1). pp. 147-164. ISSN 1435-4446

Aldwaik, Suzana and Edjvet, Martin (2017) On the asphericity of a family of positive relative group presentations. Proceedings of the Edinburgh Mathematical Society . ISSN 1464-3839

Bin Ahmad, Abd Ghafur and Al-Mulla, Muna A. and Edjvet, Martin (2016) Asphericity of a length four relative presentation. Journal of Algebra and its Applications, 16 (04). p. 1750076. ISSN 1793-6829

This list was generated on Sat Sep 30 15:50:47 2023 UTC.